# SDR C1HA200474003

- Difficulty date: May 31, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALLS NR 2 ENGINE 350 LEVEL OFF, PWR REDUCTION, NR 2 EPR DROPPED.  THRUST LEVER TO IDLE INDICATIONS NORMAL.  LEFT IN IDLE FOR REMAINDER OF FLIGHT.  PERFORMED CENTER ENGINE COMPRESSOR STALL CHECK, GROUND CHECK FOR BLEED OPERATION AND ACEL/DECEL CHECK.  MALFUNCTION NOT DUPLICATED.  ENGINE OPERATED WITHIN PARAMETERS M/M 71-00-00, 73-30-00, 71-00-36.  BLEED VALVE LUBRICATION MM 72-00-00 STEP 6, ENGINE RUNS OPS CHECK GOOD.
